MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE,ST,MOD,S,HY,US 95-014; ENROUTE .014" GUIDEWIRE

LAKE REGION MEDICAL ENROUTE,ST,MOD,S,HY,US 95-014; ENROUTE .014" GUIDEWIRE
Model Number 901047-01
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation underway as part of this complaint.
 
Event or Problem Description
Event description: ecn event description: dr.Isolated the carotid artery and used our micropuncture kit to obtain access.He took an angiogram which did not depict any abnormalities, then used our 0.035' j wire to place the 8f arterial sheath into the artery using the stop short method.Flow reversal was connected and the carotid artery was clamped.Dr.Took another angiogram to obtain our working image for pre-dilation and stent placement this showed no abnormalities.He then advanced the 0.014' guidewire into the ica and confirmed location by guiding it into the petrous ridge portion of the skull base.Dr.Used a viatrac balloon for pre-dilation, placed an enroute stent, and post-dilated with another viatrac balloon.After the 2min washout period another angiogram was obtained.There was a potential dissection noted just beyond the distal portion of the stent in the ica.Dr.Took another angiogram in a different angle to confirm and decided to place a second stent distal to the first stent in order to cover the potential dissection.A second stent was placed, two minute washout period was observed and another angiogram done.Dr.Was satisfied with the second stent placement and completed the case.The patient woke up post-surgery neurologically intact with no complaints.Patient present at time of event? yes.Patient complications: dissection in the physician's opinion, did the device or procedure cause or contribute to the patient complication? no.Medical or surgical interventions: additional stent deployed to cover dissection patient admitted to hospital beyond the standard of care: no patient outcome: fully recovered.Event date: 2025-11-3.As reported device codes: 2099: no known device problem.As reported patient codes: 9071: dissection.
 
Additional Manufacturer Narrative
Complaint investigation completed as part of this report.
 
Event or Problem Description
Event description: ecn event description: dr.Isolated the carotid artery and used our micropuncture kit to obtain access.He took an angiogram which did not depict any abnormalities, then used our 0.035' j wire to place the 8f arterial sheath into the artery using the stop short method.Flow reversal was connected and the carotid artery was clamped.Dr.Took another angiogram to obtain our working image for pre-dilation and stent placement this showed no abnormalities.He then advanced the 0.014' guidewire into the ica and confirmed location by guiding it into the petrous ridge portion of the skull base.Dr.Used a viatrac balloon for pre-dilation, placed an enroute stent, and post-dilated with another viatrac balloon.After the 2min washout period another angiogram was obtained.There was a potential dissection noted just beyond the distal portion of the stent in the ica.Dr.Took another angiogram in a different angle to confirm and decided to place a second stent distal to the first stent in order to cover the potential dissection.A second stent was placed; two minute washout period was observed and another angiogram done.Dr.Was satisfied with the second stent placement and completed the case.The patient woke up post-surgery neurologically intact with no complaints.Patient present at time of event? yes, patient complications: dissection in the physician's opinion, did the device or procedure cause or contribute to the patient complication? no medical or surgical interventions: additional stent deployed to cover dissection patient admitted to hospital beyond the standard of care: no patient outcome: fully recovered.Event date: 2025-11-3.As reported device codes: 2099: no known device problem.As reported patient codes: 9071: dissection.

Brand Name
ENROUTE,ST,MOD,S,HY,US 95-014
Common Device Name
ENROUTE .014" GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkomre west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
parkomre west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key23615901
Report Number3006010712-2025-00042
Device Sequence Number13006160
Product Code DQX
UDI-Device Identifier00816349014857
UDI-Public00816349014857
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901047-01
Device Catalogue NumberSR-014-GW
Device Lot Number9705779
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown